| Model Number |
3105000306 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Hip Fracture (2349); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there was a patient injury of a blown out wall of the patient's femur.
Event or Problem Description
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: patient injury of a blown out wall of femur.Probable root cause: design: poor connector designs or tolerating.Connector is loose.Connector unable to hold force.Unclear feedback if mechanism is fully locked/attached.Casters slip on floor.Vertical spars collapse.Horizontal spars collapse.Fine traction element pivots unintentionally.Boot disconnects from fine traction element.Tabletop extension cushion lifts or slides under force use error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.